Jump to content



Photo

RA


  • Please log in to reply
1 reply to this topic

#1 deb mae

deb mae

    Member

  • Members
  • PipPip
  • 12 posts

Posted 11 September 2013 - 10:00 AM

I have a terrible time losing weight with the steroids I take. Has anyone else had that problem?
  • 0

#2 kristie025

kristie025

    Advanced Member

  • Members
  • PipPipPip
  • 35 posts

Posted 11 September 2013 - 09:28 PM

I am having the same problems with medications, quite a few cause weight gain. It's frustrating but the weight is coming off, only slower than I had hoped. These are medications that I will be on for the rest of my life. I have Rheumatoid arthritis and have difficult walking, so besides walking any other exercise out of the question of now. I have been lost 40 pounds and counting. Don't give up, and try not to be discouraged.
  • 0




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users